# SDR IPXA2023061393434

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 21,620 hours, 12,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Buzzer
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEVAC SLIDE WARNING BUZZER BROKEN IN HALFR&R ESCAPE SLIDE WARNING BUZZER IAW AMM 52-73-12. OPS TEST GOOD.
